Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term Klonopin Usage Siraris

Posted by psychlover on January 6, 2004, at 22:31:16

In reply to Re: Long Term Klonopin Usage, posted by Siraris on January 6, 2004, at 21:57:45

Siraris,

You are of course right that everyone is different. It's a good point.

Also, I am happy that you feel so relieved from reading Utopizen's post. It feels good to know that someone else has had the same experiences and feels the same way.

One more thing, I know exactly what you mean when you talk about thinking about being anxious causing the anxiety. Same thing happens here, or it does when I am not on enough meds (Klonopin and whatever else). But I always thought that was a sign of obsessive thinking (OCD without the C), which is what my pdoc said I have. What do you think about that?

All the best,
plover


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:psychlover thread:295342
URL: http://www.dr-bob.org/babble/20040105/msgs/297431.html